# SDR CHQA000546

- Difficulty date: August 31, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 6,793 hours, 5,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERNAL EMERGENCY OVERWING LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 140 MM.  OPS CHECK GOOD.
